# SDR AALA201509049013

- Difficulty date: September 3, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 66,912 hours, 23,697 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4RH SLIDE PACK FELL FROM DOOR, UPON OPENING DOOR FROM OUTSIDE BY CATERING.  FOUND GIRT BAR STILL ARMED & THE SLIDE DISARMED INDICTOR FLAP OUT OF POSITION.  REPOSITIONED IT AS REQUIRED & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
